# SDR IPXA10158421

- Difficulty date: January 29, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 10,393 hours, 6,242 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4/C, REPAIR SURVEY SEQ NR 134-W4-02, RT WING CTR FLAP UPPER SKIN REPAIR DOUBLER GOUGED.  REPAIRED IAW SRM 57-50-00, PARA. 4E, FIG. 205, PG. 217-220 RE F RCD 385657.
